# SDR RRXA96084

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46137
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2537716
- Condition: Corroded
- Location: Bs 1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON FRAME UNDER NUTPLATES, AT Y=1120 AND LONGERON 36.  REMOVED NUTPLATES AND CORROSION, FABRICATED FILLER AND DOUBLERS IAW DER APPROVED ENGINEERING SKETCH A98-R15, INSTALLED IAW DC-8 SRM 51-1-20D.
